# SDR CA190604009

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2740 · Stabilizer Control System
- Part: Ecu
- Part number: C47329012
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) MACH TRIM FAIL DURING FLIGHT. AIRCRAFT DIVERTING FOR LANDING.  HORIZONTAL STABILIZER CONTROL ELECTRONIC CONTROL UNIT WAS REPLACED. AIRCRAFT IS RTS. (TC# 20190604009)
